# SDR USAA960065

- Difficulty date: January 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 295
- Part time: 19,812 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND 3 INCH CRACK FORWARD SERVICE DOOR, FORWARD CUTOUT FRAME AT STATION 295, WL 209.  CUTOUT DAMAGE AND INSTALLED A FLUSH REPAIR.  (M)
